+ Reply to Thread
Page 3 of 5 FirstFirst 12345 LastLast
Results 21 to 30 of 43
  1. #21
    Join Date
    Jan 2014
    Posts
    1,859
    Thanks
    1,011
    Thanked
    554
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    @[Mod] Uniquey just a suggestion, but maybe speak to a naturopath as they are brilliant at treating hormonal imbalances

  2. The Following User Says Thank You to MrsMummaButterfly For This Useful Post:

    Mod-Uniquey  (27-10-2014)

  3. #22
    Join Date
    Sep 2009
    Location
    Melbourne
    Posts
    3,708
    Thanks
    893
    Thanked
    2,784
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I went on Yaz a few months ago for a case of adult acne. I had the same concerns about the risks but decided on real terms I was prepared to take them. It made me utterly mental. I was falling asleep at 4 every day, I was crabby, tired, forgetful, moody..... it was awful. Even my DH commented and he's usually one for keeping his mouth shut. I stopped it after a month and was back to normal within a week. I did also get a period while on it that lasted for 15 days. Awesome.

    Not for me.

    I was on Levlen for over 10 years before I had kids with zero problems.

    Incidentally, my skin cleared up of its own accord.

    Sent from my D6503 using The Bub Hub mobile app

  4. The Following User Says Thank You to Moxy For This Useful Post:

    Mod-Uniquey  (27-10-2014)

  5. #23
    Join Date
    Jan 2008
    Posts
    8,245
    Thanks
    1,772
    Thanked
    2,017
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a weekBusiest Member of the Week - Most posts for the week ended 19/6/2014
    I started taking yaz a few months back, it did amazing things for my awful skin. I think it must have balanced out my hormones a bit too as I no longer hit a depressive state at 'that time of the month'. The massive problem I had is AF was non stop for over a month, stopped for a few days, then back to bleeding every day. I completely gave up on it in the end, the downsides completely outweighed all the upsides.

    Sent from my GT-I9505 using The Bub Hub mobile app

  6. The Following User Says Thank You to HarvestMoon For This Useful Post:

    Mod-Uniquey  (27-10-2014)

  7. #24
    Join Date
    Dec 2005
    Posts
    10,943
    Thanks
    2,608
    Thanked
    2,866
    Reviews
    14
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    100 Posts in a week
    Quote Originally Posted by Tinkbug View Post
    @[Mod] Uniquey just a suggestion, but maybe speak to a naturopath as they are brilliant at treating hormonal imbalances
    Thanks for the suggestion Tinkbug, I think that's a great idea, and one that I hadn't actually thought of, so I'll definitely look into seeing a Naturopath.

  8. #25
    Join Date
    Dec 2005
    Posts
    10,943
    Thanks
    2,608
    Thanked
    2,866
    Reviews
    14
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    100 Posts in a week
    Quote Originally Posted by Moxy View Post
    I went on Yaz a few months ago for a case of adult acne. I had the same concerns about the risks but decided on real terms I was prepared to take them. It made me utterly mental. I was falling asleep at 4 every day, I was crabby, tired, forgetful, moody..... it was awful. Even my DH commented and he's usually one for keeping his mouth shut. I stopped it after a month and was back to normal within a week. I did also get a period while on it that lasted for 15 days. Awesome.

    Not for me.

    I was on Levlen for over 10 years before I had kids with zero problems.

    Incidentally, my skin cleared up of its own accord.

    Sent from my D6503 using The Bub Hub mobile app
    I have heard good things about Levlen, my sister swears by it too.
    I had a pill years ago that made me utterly moody too, it was awful, thankfully I stopped it when I realised the connection.

  9. #26
    Join Date
    Dec 2005
    Posts
    10,943
    Thanks
    2,608
    Thanked
    2,866
    Reviews
    14
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    100 Posts in a week
    Thanks for your input everyone, it seems it's a hit for some and a miss for others, it's the heightened risk of clots/thrombosis and then migraines that still has me concerned.

  10. #27
    Join Date
    Apr 2008
    Posts
    2,701
    Thanks
    212
    Thanked
    373
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I've been on it for almost 8 months now and it has changed my life. I will never go off it again. Happy to tell you more via pm @Uniquey

  11. The Following User Says Thank You to ElizaDoLittle For This Useful Post:

    Mod-Uniquey  (06-11-2014)

  12. #28
    Join Date
    Nov 2013
    Posts
    590
    Thanks
    184
    Thanked
    376
    Reviews
    2
    Achievements:Topaz Star - 500 posts
    I was on Yasmin for seven years and never had any issues. I'd love to go back on it as my skin was so good on it (it was the reason I started taking it, plus my skin has been horrible since I stopped) but we are ttc so obviously I can't! If I were to go back on oral contraceptives I wouldn't have any issue going back on Yasmin.

  13. The Following User Says Thank You to besha For This Useful Post:

    Mod-Uniquey  (06-11-2014)

  14. #29
    TheGooch's Avatar
    TheGooch is online now Winner 2014 - Newbie of the Year
    Join Date
    Jan 2014
    Posts
    4,788
    Thanks
    8,036
    Thanked
    4,139
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Awards:
    100 Posts in a week
    Quote Originally Posted by [Mod] Uniquey View Post
    Thanks for your input everyone, it seems it's a hit for some and a miss for others, it's the heightened risk of clots/thrombosis and then migraines that still has me concerned.
    I was on this pill for about 3 months when my Dr was trying to find one that agreed with me. I was taken off it immediately when I was referred to a specialist.
    My specialist said that all contraceptive pills have risks especially if you are: over 35, overweight or smoke. I was 2 out of 3 of those (overweight and smoking at the time) and not far off the other one. He said with those risk factors I really shouldn't be taking any contraceptive pill and especially not this one.

    So... if you are overweight or smoke, or any of those and over 35, seek some specialist advice about this pill. Scary stuff.

  15. The Following User Says Thank You to TheGooch For This Useful Post:

    Mod-Uniquey  (06-11-2014)

  16. #30
    Join Date
    Feb 2013
    Posts
    4,308
    Thanks
    3,424
    Thanked
    1,831
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    When I had a TIA due to a blood clotting disorder and being pregnant my BMI was below 20 at the time and I was fit and healthy and 31 years old. A rise in oestrogen even when within a healthy weight range can cause problems.

  17. The Following User Says Thank You to Little Ted For This Useful Post:

    Mod-Uniquey  (06-11-2014)


 

Similar Threads

  1. Anyone else looking at DH taking the PPL?
    By Twocam in forum Maternity & Parental Leave
    Replies: 11
    Last Post: 10-01-2014, 06:39
  2. Taking Temps :-)
    By muzzy in forum Conception & Fertility General Chat
    Replies: 4
    Last Post: 05-11-2013, 20:17
  3. Taking out IUD
    By Craftymamabris in forum Conception & Fertility General Chat
    Replies: 11
    Last Post: 05-11-2013, 00:11

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Softmats
With so many amazing reversible designs, the soft and cushioned Premium Bubba Mats are the perfect space for all the family. Not only do they look fantastic; you can also enjoy the quality and comfort for years to come.
sales & new stuffsee all
True Fairies
True Fairies is the first interactive website where children can engage and speak with a real fairy through the unique webcam fairy portal. Each session is tailored to the child, and is filled with enchantment and magic.
Visit website to find out more!
featured supporter
Innovations Sports Physiotherapy
Women’s Health Physios who are able to assess and treat a wide range of Pregnancy and Post Natal Issues. We offer Post Natal Pilates Classes taken by our Physios. These classes help you rebuild strength through your Core and Pelvic Floor.
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!